Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1972, Volume 40, Issue 6

Structural Equation Methods in the Social Sciences<979:SEMITS>2.0.CO;2-9
p. 979-1001

Arthur S. Goldberger

This survey of the use of structural equation models and methods by social scientists emphasizes the treatment of unobservable variables and attempts to redress economists' neglect of the work of Sewall Wright.

Log In To View Full Content

Journal News